Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2016, 5:58 PM EDT for Miami-Dade County, Florida. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2016, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 18, 2016, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:04 PM EDT | TSTM WND GST 55 | 1 Ese Coral Gables, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 55 MPH AT THE CITY OF MIAMI FIRE AND RESCUE FIRE COLLEGE |
| Jun 18, 6:06 PM EDT | TSTM WND DMG | 2 Sw West Miami, FL | POWER LINES HAVE BEEN KNOCKED DOWN AT SW 84TH AVE AND BIRD RD. |
| Jun 18, 6:11 PM EDT | TSTM WND GST 66 | 1 Wnw Little Havana, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT MARLINS PARK. THIS WAS MEASURED AT 100 FEET ABOVE THE SURFACE. |
| Jun 18, 6:12 PM EDT | TSTM WND DMG | 2 Nw South Miami, FL | FENCE BLOWN DOWN... NEAR INTERSECTION OF SW 43RD ST AND SW 82ND ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1525 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084 WUUS52 KMFL 182158 SVRMFL FLC086-182230- /O.NEW.KMFL.SV.W.0043.160618T2158Z-160618T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 558 PM EDT SAT JUN 18 2016 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA... * UNTIL 630 PM EDT * AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI SPRINGS...OR NEAR HIALEAH...MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... MIAMI...HIALEAH...MIAMI BEACH...CORAL GABLES AND KEY BISCAYNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011 TIME...MOT...LOC 2158Z 238DEG 23KT 2582 8028 HAIL...0.75IN WIND...60MPH $$ KSCHARF
2 follow-up statements
325 WWUS52 KMFL 182214 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 614 PM EDT SAT JUN 18 2016 FLC086-182230- /O.CON.KMFL.SV.W.0043.000000T0000Z-160618T2230Z/ MIAMI-DADE FL- 614 PM EDT SAT JUN 18 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... AT 613 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH BAY VILLAGE TO NEAR KEY BISCAYNE...MOVING EAST AT 25 MPH. NUMEROUS WIND GUSTS BETWEEN 50 AND 60 MPH HAVE BEEN REPORTED OVER CENTRAL MIAMI. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... MIAMI...HIALEAH...MIAMI BEACH...CORAL GABLES AND KEY BISCAYNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011 TIME...MOT...LOC 2213Z 260DEG 22KT 2586 8014 2563 8018 HAIL...0.75IN WIND...60MPH $$ KSCHARF
576
WWUS52 KMFL 182229
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT SAT JUN 18 2016
FLC086-182238-
/O.EXP.KMFL.SV.W.0043.000000T0000Z-160618T2230Z/
MIAMI-DADE FL-
629 PM EDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
WILL EXPIRE AT 630 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF 45 TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS
ON MIAMI BEACH UNTIL ABOUT 650 PM.
LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011
TIME...MOT...LOC 2228Z 238DEG 23KT 2586 8014 2563 8018
$$
KSCHARFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:41 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 18, 3:41 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Miami FL 341 PM EDT SAT JUN 18 2016 .DISCUSSION... Short Term (through Sunday)...surface analysis and observation data show a frontal boundary slowly migrating south and into the northern portions of the CWA. Meanwhile, 12Z MFL sounding data depicts an unstable atmosphere, with a general thermodynamic profile still favorable for localized strong microbursts. Lower freezing levels may also allow for a few cells to produce small hail this afternoon and into the early evening hours. SPC has placed a marginal risk for severe thunderstorms across much of the eastern half of South Florida, favoring the northern half of the CWA areas and around Lake Okeechobee. However, since daytime heating has not been interrupted by afternoon convection yet, there is plenty of boundary layer instability, and a general thermodynamic profile to support thunderstorm activity through the evening hours. Low level moisture is a little less than previous days, probably due to the influence of a layer of Saharan Air moving across the region. But overall moisture content should be enough to support showers and thunderstorms. Primary threats from thunderstorms will continue to be frequent lightning, gusty winds of of 40 mph or stronger, locally heavy rain, and possible small hail. Model guidance show a ridge axis stretching south of the region, and helping in keeping a generally southwest flow across South Florida through Sunday. The overall synoptic scenario will keep hampering the formation and westward progress of the east coast sea breeze this afternoon and again on Sunday, and will keep convection focused over the interior and the Atlantic metro areas. Rip current risk will be moderate for Gulf coast beaches and low for Atlantic beaches. Lows tonight will range from the mid to upper 70s, and afternoon max temps on Sunday will be around 90 for most areas. Also, expect another round of heat index values climbing into the low 100s Sunday afternoon. Long Term (Monday through Friday)...the risk for rip currents will increase to at least moderate over the Atlantic beaches by early Monday, and probably reaching the high level by late Monday and Tuesday, as northeasterly winds increase coupled with the arrival of a northerly swell. This is due to the development of a surface low tracking up the eastern seaboard. By mid week, the Bermuda High ridge axis will drift northward and shift winds across the area to the southeast and south. This wind regime should allow for showers and thunderstorms to increase, especially Wednesday and Thursday. && .MARINE... Scattered thunderstorms are still possible through this evening, especially over Lake Okeechobee and the Atlantic waters. Later tonight, showers and thunderstorms may continue over the Atlantic and Gulf waters. Winds will become north to northeasterly Sunday behind a frontal passage at 10 to 15 knots, with 15 to 20 knots possible for the Atlantic waters in the Gulf Stream. With these winds, wave heights will build up to 5 to 9 feet, and occasionally higher, and will likely require Small Craft Advisories by Sunday afternoon and continuing into early next week. && .AVIATION... Challenging forecast for terminals. Firstly, Atlantic sea breeze is showing some signs of forming, so have placed TEMPO SSE winds for MIA and FLL. Wind shift could reach other east coast terminals, otherwise generally westerly winds at 10 to 15 knots will prevail. Thunderstorm development has also been suppressed thus far. Still expect scattered activity, likely along the sea breeze, late this afternoon, with the potential for additional activity moving in from the north during the early evening. Thus, VCTS is in TAFs from 19-23z. Both start and end time may need to be adjusted later. Light wind overnight, then NNE wind Sunday as cold front moves in. Chances of showers and thunderstorms by late morning Sunday, accounted for with VCSH attm. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 76 88 76 86 / 50 50 30 30 Fort Lauderdale 77 88 77 86 / 40 60 30 30 Miami 78 89 76 86 / 40 60 30 40 Naples 77 92 73 90 / 10 50 10 20 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && Discussion...17/AR Aviation...23/SK
Hazardous weather outlook, Jun 18, 3:36 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT SAT JUN 18 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190745- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 336 PM EDT SAT JUN 18 2016 ...A FEW STRONG STORMS POSSIBLE OVER EASTERN AREAS... ...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY AWAY FROM THE GULF COAST. THE MOST LIKELY AREA FOR THUNDERSTORMS IS PALM BEACH COUNTY AND AROUND LAKE OKEECHOBEE. THE PRIMARY HAZARDS WILL BE CLOUD-TO-GROUND LIGHTNING, BUT ISOLATED THUNDERSTORMS MAY BE STRONG WITH VERY GUSTY WINDS. TORNADOES: WATERSPOUTS ARE POSSIBLE ON LAKE OKEECHOBEE AND ATLANTIC WATERS. WIND: ISOLATED STRONG THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45 TO 55 MPH. A SEVERE THUNDERSTORM WITH WINDS IN EXCESS OF 60 MPH CANT BE RULED OUT. HAIL: STRONGEST THUNDERSTORMS CAN PRODUCE HAIL UP TO DIME SIZE. RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON GULF BEACHES. TEMPERATURES: HEAT INDICES IN EXCESS OF 100 DEGREES ARE EXPECTED, MAINLY OVER THE EVERGLADES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS, SOME STRONG WITH GUSTY WINDS, ARE LIKELY SUNDAY, ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY, WITH INCREASING CHANCES THROUGH THE WEEK. CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY THREAT. AN ENHANCED RIP CURRENT RISK IS LIKELY ON ATLANTIC BEACHES LATE SUNDAY INTO TUESDAY. HAZARDOUS SEAS FOR SMALL CRAFT OPERATORS ARE LIKELY TO DEVELOP OVER ATLANTIC WATERS LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 18, 4:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT SAT JUN 18 2016
FLZ073-173-174-182115-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-
443 PM EDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR SOUTH CENTRAL MIAMI-DADE COUNTY UNTIL 515 PM EDT...
* AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOMESTEAD MIAMI SPEEDWAY...MOVING EAST AT 30 MPH.
* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOMESTEAD...HOMESTEAD MIAMI SPEEDWAY...FLORIDA CITY...
LEISURE CITY AND HOMESTEAD BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2530 8039 2530 8043 2532 8061 2549 8058
2549 8036 2529 8038 2529 8039
TIME...MOT...LOC 2042Z 276DEG 25KT 2539 8044
KSCHARFSpecial weather statement, Jun 18, 5:39 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 539 PM EDT SAT JUN 18 2016 FLZ073-074-173-182215- COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- METROPOLITAN MIAMI DADE FL- 539 PM EDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL FOR CENTRAL AND NORTHEASTERN MIAMI-DADE COUNTY UNTIL 615 PM EDT... * AT 538 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SUNSET...OR OVER KENDALL...MOVING EAST AT 20 MPH. * THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI...KENDALL...DORAL... PINECREST...MIAMI SPRINGS...SWEETWATER...WEST MIAMI... KENDALE LAKES...UNIVERSITY OF MIAMI...THE HAMMOCKS... OLYMPIA HEIGHTS...WESTCHESTER...SUNSET...CUTLER BAY... RICHMOND HEIGHTS...MIAMI INTERNATIONAL AIRPORT AND THE CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2561 8048 2583 8047 2584 8019 2559 8025 TIME...MOT...LOC 2138Z 276DEG 17KT 2571 8036 KSCHARF
Special weather statement, Jun 18, 5:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 545 PM EDT SAT JUN 18 2016 FLZ068-072-168-172-182230- COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL- METRO BROWARD COUNTY FL-METRO PALM BEACH COUNTY FL- 545 PM EDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD COUNTY UNTIL 630 PM EDT... * AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DEERFIELD BEACH...MOVING EAST AT 10 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...LIGHTHOUSE POINT... COCONUT CREEK...HILLSBORO BEACH...SEA RANCH LAKES...BOCA DEL MAR... TERRA MAR...POMPANO BEACH AIRPORT AND NORTH POMPANO BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2625 8019 2633 8015 2633 8007 2620 8009 TIME...MOT...LOC 2144Z 284DEG 10KT 2629 8014 AR
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 18, 5:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 18, 5:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 18, 5:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 18, 5:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 18, 6:07 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Jun 18, 6:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 18, 6:31 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jun 18, 6:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Jun 18, 6:47 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 18, 7:07 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jun 18, 7:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Jun 18, 7:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 18, 7:31 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 59 min |
| Jun 18, 7:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 18, 7:53 PM EDT | Special Marine Warning | MFL | 97 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.